# SDR HCM2004F00002

- Difficulty date: October 1, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N11QM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3751
- Engine: Tmeca ARRIEL2B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC8042
- Part serial: 1098
- Condition: Intermittent
- Location: Center
- Part time: 1,566 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STARTUP, THE PILOT NOTICED THAT THE CYCLIC CONTROL WAS STIFF IN THE FORE/AFT POSITION.  HE ATTEMPTED TO ADJUST THE FRICTION AND FOUND IT RELEASED.  THE CYCLIC CONTROL JUMPED FORWARD.  AS HE PULLED BACK, HE FELT THE CONTROL APPEARED TO BE INTERMITTENT AND GRABBING.  UPON INSPECTION BY THE MECHANIC, IT WAS FOUND THA THE INPUT LEVER WAS STUCK.  IT WAS POSSIBLE TO MOVE THE LEVER WITH EXCESSIVE FORCE THE AIRFRAME MFG IS INVESTIGATING THE MATTER.
